Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Coerciveness of the normal boundary problems for an elliptic operator


Author: Gerd Grubb
Journal: Bull. Amer. Math. Soc. 76 (1970), 64-69
MSC (1970): Primary 3545, 3519, 3523; Secondary 3504
MathSciNet review: 0252819
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Shmuel Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math. 15 (1962), 119–147. MR 0147774 (26 #5288)
  • 2. Daisuke Fujiwara, On some homogeneous boundary value problems bounded below, Proc. Japan Acad. 45 (1969), 228–232. MR 0253371 (40 #6586)
  • 3. D. Fujiwara and N. Shimakura, Sur les problèmes aux limites stablements variationnels, J. Math. Pures Appl. (to appear).
  • 4. Gerd Grubb, A characterization of the non-local boundary value problems associated with an elliptic operator, Ann. Scuola Norm. Sup. Pisa (3) 22 (1968), 425–513. MR 0239269 (39 #626)
  • 5. G. Grubb, Les problèmes aux limites généraux d'un opérateur elliptique, provenants de la theorie variationnelle, Bull. Sci. Math. France (to appear).
  • 6. Lars Hörmander, Pseudo-differential operators and non-elliptic boundary problems, Ann. of Math. (2) 83 (1966), 129–209. MR 0233064 (38 #1387)
  • 7. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1, Travaux et Recherches Mathématiques, No. 17, Dunod, Paris, 1968 (French). MR 0247243 (40 #512)
  • 8. R. T. Seeley, Singular integrals and boundary value problems, Amer. J. Math. 88 (1966), 781–809. MR 0209915 (35 #810)
  • 9. B. R. Vaĭnberg and V. V. Grušin, Uniformly nonelliptic problems. II, Mat. Sb. (N.S.) 73 (115) (1967), 126–154 (Russian). MR 0217463 (36 #552)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3545, 3519, 3523, 3504

Retrieve articles in all journals with MSC (1970): 3545, 3519, 3523, 3504


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12367-9
PII: S 0002-9904(1970)12367-9